Join us in the

Virtual Dance Room

Agenda for Session #79 Friday, September 24, 2021 – 7:30pm-11:00pm-ish CDT

(Doors Open – 7:00pm / Repertoire Workshop – 7:30pm / Dance Party – 8:00pm / Discussion – 11:00pm-ish until)

<u>Post-Dance Discussion Topic: General Discussion – No Specific Topic</u>

Ethnic Dance Chicago / Door County Folk Festival

Zoom Link: https://zoom.us/j/8478468139
See newsletter for Passcode and/or Session Invite Link
Subscribe for Passcode: www.virtualdanceroom.net/subscribe/

Paul Collins	Chicago, Illinois Area
Melissa Boutell	Grand Rapids, Michigan Area
Patti Cohen	Winnipeg, Manitoba Canada
Sharon Flory	New York, New York
Anke Koelman	Adelaide, Australia
Tombo Koyama	Kobe, Japan
Barbara Merson	Portland, Maine
Noralyn Parsons	Albuquerque, New Mexico
Catherine Rudin	Omaha, Nebraska Area
Leslie Scott	Columbus, Ohio
Judy Silver	Toronto, Ontario Canada
Elena Smoukova	Skokie, Illinois
Karen Tutkowski	Milwaukee, Wisconsin
Theresa Utschig	Milwaukee, Wisconsin
Chris Wild	Sydney, Australia

For links to lots of other dance stuff, visit the Virtual Dance Room website: www.virtualdanceroom.net

Next Week's Hosts - Barbara Merson & Paul Collins

Support the Virtual Dance Room with Online or Offline Donations!

Visit: www.virtualdanceroom.net/donate/
Thank You for your participation and support!

Virtual Dance Room

Session #79 – Friday September 24, 2021

Times are approximate – Schedule Subject to Change
(Submit requests in advance at www.virtualdanceroom.net/request-list/ (new online form)
or in-session send a CHAT message to Kathy or Melissa)

Zoom Link: https://zoom.us/j/8478468139
See newsletter for Passcode and/or Session Invite Link
Subscribe for Passcode: www.virtualdanceroom.net/subscribe/

Virtual Dance Room Door Opens

• 7:00 – Warmups, Ice Breakers, Music, Discussion

Repertoire Dance Workshop

• 7:30 – Dance Repertoire Workshop (30 min) – Paul Collins

Virtual Dance Room Session (Set times & durations are approximate)

- 8:00 Programmed/Request Dance Set + Requests (~45-60 min)
- ~8:45 Guest Host Set (~30 min) Sharon Flory (New York, NY)
- ~9:15 Programmed/Request Dance Set + Requests (~15 min)
- ~9:45 Guest Host Set (~30 min) Theresa Utschig (Milwaukee, WI)
- ~10:15 Programmed/Request Dance Set + Requests (~45 min)
- ~11:00 Last Dance Set (3-5 min)

Tonight's Post Dance Discussion

- ~11:00-ish General Discussion No Specific Topic
- Discussion Host(s): n/a
- Bring snacks, drinks, a sense of humor and a desire to socialize.
- Showing Dance / Music Videos as Time/Interest Permits
- Next Week General Discussion No Specific Topic

